威尼斯人下载安装

李琴副教授
发布时间: 2021-04-07 浏览次数: 1503

 

 

51 - 副本2

姓名

李琴

职称、学位

副教授、博士

邮箱

liqin_math@163.com

专业

应用数学

研究方向

非线性泛函分析

 

李琴,女,198710月出生,安徽宿州人。现为威尼斯人下载安装统计系教师、副教授、硕士生导师。2010-2013年,南京师范大学应用数学专业,理学硕士。2013-2016年,南京师范大学应用数学专业,理学博士。

 

一、发表的学术论文

1. Qin Li, Zuodong Yang, Multiple solutions for N-Kirchhoff type problems with critical exponential growth in R^N, Nonlinear Analysis, 117(2015) 159-168.SCI二区TOP

2. Qin Li, Zuodong Yang, Multiplicity of positive solutions for a p-q-Laplacian system with concave and critical nonlinearities, Journal of Mathematical Analysis and Applications, 423(2015) 660-680.SCI二区)

3. Qin Li, Zuodong Yang, Multiple positive solutions for a quasilinear elliptic system with critical exponent and sign-changing weight, Computers and Mathematics with Applications, 67(2014) 1848-1863.SCI二区)

4. Qin Li, Zuodong YangMultiple solutions for a class of fractional quasilinear equations with critical exponential growth in R^N, Complex Variables and Elliptic Equations, 61(2016) 969-983.SCI四区)

5. Qin Li, Zuodong Yang, Existence of solutions for a perturbed p-Laplacian system with critical exponent in R^N, Applicable Analysis, 2017, Vol.96, No.11, 1885-1905. SCI三区)

6. Qin Li, Zuodong Yang, Existence of solutions for a class of quasilinear elliptic equations in R^N with vanishing potentials, Applicable Analysis, 92(2013) 1803-1815.  SCI三区)

7. Qin Li, Zuodong Yang, Existence and nonexistence of solutions for a quasilinear elliptic system, Annales Polonici Mathematici, 113.2 (2015).SCI四区)

8. Qin Li, Zuodong Yang, Multiple positive solutions for quasilinear elliptic systems, Electronic Journal of Differential Equations, Vol. 2013(2013) , No. 15, 1-14.SCI三区)

9. Qin Li, Zuodong Yang, Zhaosheng Feng, Multiple solutions of a p-Kirchhoff equation with singular and critical nonlinearities, Electronic Journal of Differential Equations, Vol. 2017(2017), No. 84, 1-14.SCI三区)

10. Qin Li, Zuodong Yang, Multiple positive solutions for a fractional Laplacian system with critical nonlinearities, Bulletin of the Malaysian Mathematical Sciences Society, 41 (2018) 1879–1905.SCI三区)

11. Qin Li, Zuodong Yang, Existence of multiple solutions for a p-Kirchhoff problem with the non-linear boundary condition, Applicable Analysis, 2018, VOL. 97, NO. 16, 28432851.SCI三区)

12. Qin Li, Zuodong Yang, Multiple solutions for a class of quasilinear nonhomogeneous elliptic systems with nonlinear boundary conditions, 数学物理学报, 2016, 36A(2): 307-316. (CSCD)

13. 李琴,杨作东, 含变号位势的p-Kirchhoff型方程组无穷多个高能量解的存在性, 数学物理学报, 2017, 37A(5):869-876. (CSCD)

14. Qin Li, Zuodong Yang, Existence of multiple solutions for a p-Kirchhoff problem with sign-changing nonlinearity, 数学进展, 2017, 46(4) 590-598. (CSCD)

15. 李琴,杨作东,含Caffarelli-Kohn-Nirenberg不等式和非线性边界条件的拟线性椭圆型方程组的多解性,数学物理学报,2020, 40A(6): 1634-1645. (CSCD)

 

二、主持的科研项目

1.李琴,分数阶薛定谔方程和Kirchhoff型方程解的性质研究(项目编号:1808085QA15 )2018年安徽省自然科学基金青年项目。 

2.李琴,非线性薛定谔方程()解的定性分析 (项目编号:KJ2017A432),2017年安徽省教育厅重点项目。

 

三、专著和主编教材

1.李琴,拟线性椭圆型问题解的定性分析,经济科学出版社,201810月。